MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7211
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: not reported; therefore, the first date of the month of the aware date was used.
 
Event or Problem Description
It was reported that balloon rupture, catheter removal difficulty, and shaft break occurred.The target lesion was located in the left main (lm).A 4.50mm x 8mm nc emerge balloon catheter was advanced to post dilate a stent.When the balloon was inflated beyond rated burst pressure, the balloon ruptured.The catheter shaft was pulled excessively in attempt to remove the device; however, the shaft broke.The balloon had to be trapped out of the guide and left main.No further patient complications were reported.The patient was discharged home and is doing well.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7973852
Report Number2134265-2018-62025
Device Sequence Number1255003
Product Code LOX
UDI-Device Identifier08714729846314
UDI-Public08714729846314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211
Device Catalogue Number7211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;